On a conjecture of V. Bernstein

J. R. Shackell

TBD mathscidoc:1701.332314

Arkiv for Matematik, 8, (1), 83-101, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 155 downloads ] [ 0 comments ]
@inproceedings{j.1969on,
  title={On a conjecture of V. Bernstein},
  author={J. R. Shackell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443630288123},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={83-101},
  year={1969},
}
J. R. Shackell. On a conjecture of V. Bernstein. 1969. Vol. 8. In Arkiv for Matematik. pp.83-101. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443630288123.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved